5 years out -VSG

dlp5510
on 11/9/15 2:58 pm - Houston, TX

unfortunately, I have gained a lot of weight in the past few months.  Steroids? I'm at the lowest dose now and need to lose 40-50 pounds.  I'm going to see my VSG surgeon next week to check in w/him. Is there a simple, easy way to do some sort of revision or modification w/the sleeve? Thanks for your help, I'm very discouraged.

Dana   
For I know the plans I have for you, Declares the Lord...Jeremiah 29:11
I have the strength to face all conditions through Christ Jesus...Philippians 4:13 
             
H.A.L.A B.
on 11/12/15 3:58 am

Unless there is something wrong with your sleeve - most likely diet modification will help you lose the regain. 

I get that the steroids make you more hungry.  I am on daily small dosage myself. It is tough... But changing diet to less carbs, more proteins and fat can help. 

Hala. RNY 5/14/2008; Happy At Goal =HAG

"I can eat or do anything I want to - as long as I am willing to deal with the consequences"

"Failure is not falling down, It is not getting up once you fell... So pick yourself up, dust yourself off, and start all over again...."

Most Active
×